# SDR FDEA201504231380

- Difficulty date: April 23, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 548 hours, 20,373 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Unknown
- Location: Parking
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE WOULD NOT SET AT BLOCK IN.  CARRIED OUT PARKING BRAKE SYS TEST IAW AMM 32-44-00-5-0, CHECKED NORMAL.  ACFT OK FOR SERVICE.
